Couldn't find what you looking for?

TRY OUR SEARCH!

How long does the anxiety last its been like 3 weeks since I got my shot and anxious all the time..
Reply

Loading...


I had a cortisone shot in my left knee two weeks ago and just yesterday started having Anxiety attacks which I haven't had in years...took a half a Xanax and it is somewhat better...
Reply

Loading...

I had a steroid shot 5 days ago and my anxiety is through the roof. I have anxiety / panic disorder. Over 25 years ago I was bed-ridden for 3 days because my panic was so severe. Now that I look at it, OF COURSE a steroid injection is going to trigger panic attacks; they speed up your metabolism, make your heart race - all those great things people like me don't need (I can't believe I allowed someone to do this to me). My back pain was so terrible, however, I probably would have said "yes" to anything. Now, I'd rather have a lifetime of severe back pain if it meant getting rid of panic attacks. My question to anyone: without knowing the dosage (and I'm working on getting that from my dr), does anyone know how long I'll be suffering with panic attacks 24/7? I'm taking xanax, have been for 20 years. I've also raised 3 extremely bright children, always held down a decent-paying job, love to travel - so I was at a place where it was under control. Now I'm completely out of control and would love to know if anyone knows how long this will last. Or, has anyone heard of anything that can negate the steriod or the effects of the steroid? Thanks so much.
Reply

Loading...


That's my question also. Anyone know how long the anxiety will last? This is tortuous.
Reply

Loading...

I'm glad i'm reading all these comments. I had the maximum of 5 cortisone injections for a year in 4 weeks in my disk between l3 and l4 and the facet joints. it's now 3 weeks that i cannot calm myself down and i question everything i worked so hard for. I get anxius about my business, my private life etc.... the only thing that calms my nerves for a while is cycling hard or snowboarding hard or anything that tires me out. When i finish, 10 minutes later it starts again, i never had this in my life. This has to go away

Reply

Loading...

I am having the exact same symptoms as you! I thought that I was going crazy. Thank you! You really helped me but at the same time I am so sorry that you had to experience this. Be blessed. Sage
Reply

Loading...


im 30yr old male I had a cortisone shot in my knee a yr ago I never had anxiety until the next day after shot. doctor said it had nothing to do with it.. 100% sure the shot did it .. ill never get one again
Reply

Loading...

It has been 2 months since I had 2 cortisone shots in my knees and I have not felt the same since...I have flushing, feel very anxious and worst of all one week after my right hand the finger tips got swollen and tips are extremely tender and throb it comes and goes...I will never get the shots again the knee is fine but im not feeling well at all the dr.s office said they never heard anyone having these side effects.....where do I go from here?
Reply

Loading...

Hi, If you're still listening, who was your doctor at UCLA who helped you? I got my first shot, no x-ray or ultrasound to guide, and no effect whatsoever, except extreme anxiety. If I ever get another, I need someone good!
Reply

Loading...

I had an injection 5 days ago still experiencing severe anxiety and heart palpitations. The 3rd night was the worst, my heart was pounding, I was urinating every 45 Mins for 3 days straight. I went back to the doctor and he said it will wear off. It still has not.i was losing weight fast where I could not even eat. I thought I was dying
Reply

Loading...

I found this site this morning after waking up and feeling like I was about to have an anxiety attack. My back has been hurting so took steroid injections to relieve the pain. I had read prior to the injections that a uncommon side affect would be anxiety. I got the shot yesterday and felt anxious last night and could not sleep last night. I had really weird dreams. I woke up and took a Xanax and I feel 100 times better. I have dealt with anxiety in the past, so I may be sensitive to it. My aunt gets the same shots and nothing happens to her. I would make sure that you get Xanax to take. Before I took the Xanax this morning I felt like my heart was beating around 100-130 beats a minute. I took the Xanax and now my heart is at 60-70 beats a minute. It may be the high concentrations of steroids in the body and just me having sensitivity to anxiety.
Reply

Loading...

I am 61 years old. I received cortisone injections in both knees on May 25 for osteoarthritis. Eight days later post-menopausal bleeding began. That lasted for 2 weeks, with cramps! Two weeks after the shots, I had aching leg veins and edema in both feet and ankles. It is now June 28--over a month after the injections-and one leg is back to normal, but the other has superficial thrombophlebitis and foot and ankle swelling that won't go away. I am elevating my legs as often as I can, and applying heat. My leg hurts.
I have read that the bleeding, phlebitis, and edema can be side effects from cortisone. Bruising is also more likely to happen from bumps, etc. I have the giant, deep purple to prove it: when I saw my gynecologist about the bleeding on June 13, the blood pressure cuff left an alarming bruise. The BP cuff has NEVER caused a bruise on my arm before. The lab report from the biopsy my GYN took confirmed, as did my Dr., that the bleeding was caused by the cortisone injections.
I was not made aware of ANY of these possible side effects when I received the injections. I will never have them again.

Beware!

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...

I have somewhat recovered. I have permanent tinnitus now but not sure if it from the cortisone. It took about two years to start feeling close to normal. Since the injections, I developed focal migraines and again I am not sure it that is related to the injections.

With me, it mostly went away. The funny thing is once I knew that was happening if never felt scared in my thoughts. I just figured I would get used to the physical symptoms of severe panic.

I still get whispers of those sensations but they only last a few minutes.

Drinking lots of water may help flush this poison out of you. Dilution is the secret for pollution.
Reply

Loading...

How long did it take for the anxiety to go away?
Reply

Loading...

Yeah I had my first cortisone shot in the trigger point in my back and today I had a sever panic attack. I took a half of a 5 g valium and an extra bp pill and I'm calming down now. Thank goodness. How long do these last? When do I get back to normal?
Reply

Loading...